# SDR R61A20100220

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000183
- Aircraft time: 5,032 hours, 34,377 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLEED 2 OVERPRESSURE DURING DESCENT INTO MKE.  DECLARED EMERGENCY AND LANDED AT MKE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED E-2 NAPRSOV / HPBV / LSBV / BLEED 2 PRESSURE SENSOR PER EMB AMM.
